# SDR ZZDA2008043

- Difficulty date: January 7, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C STRUCK BY BAG CART.  LONGERON 25R DAMAGED BETWEEN STA 1145 TO 1178.  INSTALLED NEW LONGERON 25R BETWEEN STATION 1145 AND STATION 1178 IAW B717 SRM 51-41-02.
